MathSciNet Relay Station
MathSciNet bibliographic data
MR714997 (85i:46070a) 46J05 (46J20)
Thomas, Marc P. A nonstandard ideal of a radical Banach algebra of power series. Bull. Amer. Math. Soc. (N.S.) 9 (1983), no. 3, 331–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement